# SDR ASAA2023072544258

- Difficulty date: July 25, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 28,586 hours, 8,890 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PREDICTIVE WINDSHEAR FAILED ON TAKE OFF. GROUNDED - YES. PERFORMED EGPWS COMP BITE. NO FAULTS. REF 34-46-00.PERFORME RADAR TEST REF 34-43-00. SYS OPS NML.
